\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

On the number of factorizations of $ t $ mod $ N $ and the probability distribution of Diffie-Hellman secret keys for many users

Abstract Full Text(HTML) Related Papers Cited by
  • We study the number $ R_n(t,N) $ of tuplets $ (x_1,\ldots, x_n) $ of congruence classes modulo $ N $ such that

    $ \begin{equation*} x_1\cdots x_n \equiv t \pmod{N}. \end{equation*} $

    As a result, we derive a recurrence for $ R_n(t,N) $ and prove some multiplicative properties of $ R_n(t,N) $. Furthermore, we apply the result to study the probability distribution of Diffie-Hellman keys used in multiparty communication. We show that this probability distribution is not uniform.

    Mathematics Subject Classification: Primary: 11A07, 11A25, 11A51; Secondary: 11B37.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] J. B. Friedlander, Uniform distribution, exponential sums, and cryptography, Equidistributions in Number Theory, An Introduction, Nato Science Series Ⅱ. Mathematics, Physics and Chemistry, Vol. 237, Springer, Dordrecht, 2007, 29–57. doi: 10.1007/978-1-4020-5404-4_3.
    [2] P. H. van der Kamp, On the Fourier transform of the greatest common divisor, INTEGERS, 13 (2013), 1-16. 
    [3] D. Neuenschwander, Probabilistic and Statistical Methods in Cryptology: An Introduction by Selected Topics, Lecture Notes in Computer Science, Vol. 3028, Springer-Verlag, Berlin, 2004. doi: 10.1007/b97045.
    [4] R. W. K. OdoniV. Varadharajan and P. W. Sanders, Public key distribution in matrix rings, Electronic Letters, 20 (1984), 386-387.  doi: 10.1049/el:19840267.
    [5] H. E. RoseA Course in Number Theory, 2 edition, Oxford University Press, New York, 1994. 
    [6] J. B. Rosser and L. Schoenfeld, Approximate formulas for some functions of prime numbers, Illinois J. Math., 6 (1962), 64-94. 
    [7] I. Shparlinski, Cryptographic Applications of Analytic Number Theory: Complexity Lower Bounds and Pseudorandomness, Progress in Computer Science and Applied Logic, 2003. doi: 10.1007/978-3-0348-8037-4.
    [8] C. P. Waldvogel and J. L. Massey, The probability distribution of the Diffie-Hellmann key, Advances in Cryptology-AUSCRYPT '92, Lecture Notes in Comp. Sci., Vol. 718, Springer, Berlin, 1993,492–504. doi: 10.1007/3-540-57220-1_87.
  • 加载中
SHARE

Article Metrics

HTML views(1599) PDF downloads(548) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return